Please use this identifier to cite or link to this item:
Title: Modal logics are coalgebraic
Authors: Cîrstea, C
Kurz, A
Pattinson, D
Schröder, L
Venema, Y
First Published: Jan-2011
Citation: COMPUTER JOURNAL, 2011, 54 (1), pp. 31-41
DOI Link: 10.1093/comjnl/bxp004
ISSN: 0010-4620
eISSN: 1460-2067
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.